Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A simple method for normalizing Tchebycheff polynomials and evaluating the elements of the allied continued fractions

Author: J. A. Shohat [J. Chokhate]
Journal: Bull. Amer. Math. Soc. 33 (1927), 427-432
MathSciNet review: 1561395
Full-text PDF

Additional Information

PII: S 0002-9904(1927)04396-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia